MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING

3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample has not been received for analysis.The sample will be evaluated, when received.
 
Event or Problem Description
A facility in (b)(6) reported an (b)(6)-year-old female with a cvc, brach picc line for antibiotic deliver developed skin lesions with use of a tegaderm¿ dressing, 1657r.The dressing was on for 7 days.Multiple dressings had been applied.Prior to dressing applications, chloroprep/chg, chlorhexidine gluconate and cavilon¿ no sting barrier film were used.The chg plate was reportedly adhered to the patient's skin prior to removal.The facility alleged when the tegaderm¿ dressing was removed, some of the patient's skin came off.The lesions presented under the chg gel pad.The patient had no prior history of skin conditions or sensitivity to adhesive.Tegaderm¿ chg was discontinued, catheter was removed, and a new line was placed.The skin reaction healed.
 
Additional Manufacturer Narrative
:tegaderm 1657r dressings from lots 334l9m, 334ccl and 334cw9 was received by 3m qa for analysis.Dressing samples were tested for gel adhesion to steel and chg content.All test results met acceptance criteria and no product quality issues were identified.3m will continue to monitor.End of report.

Brand Name
3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING
Common Device Name
TEGADERM¿ CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9477671
Report Number2110898-2019-00149
Device Sequence Number18884345
Product Code FRO
UDI-Device Identifier30707387578313
UDI-Public30707387578313
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model NumberN/A
Device Catalogue Number1657R
Device Lot Number334L9M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer11/29/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR